# SDR DALA2018052103484

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 83,476 hours, 38,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT REMAINED ILLUMINATED WITH DOOR DISARMED.  REMOVED THE BUSTLE AND INSPECTED THE GIRT BAR FITTINGS, AND MECHANISM ,  NO DEFECTS.  REPLACED THE LAMPS AND DOOR INDICATION SWITCH.
